Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 6, Pages 901–907 (Mi mz5394)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear relations in dissections into $n$-dimensional parallelepipeds

V. G. Pokrovskii


Full text: PDF file (620 kB)

English version:
Mathematical Notes, 1985, 37:6, 493–496

Bibliographic databases:

UDC: 513.8
Received: 18.06.1984

Citation: V. G. Pokrovskii, “Linear relations in dissections into $n$-dimensional parallelepipeds”, Mat. Zametki, 37:6 (1985), 901–907; Math. Notes, 37:6 (1985), 493–496

Citation in format AMSBIB
\Bibitem{Pok85}
\by V.~G.~Pokrovskii
\paper Linear relations in dissections into $n$-dimensional parallelepipeds
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 6
\pages 901--907
\mathnet{http://mi.mathnet.ru/mz5394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=802433}
\zmath{https://zbmath.org/?q=an:0596.52015}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 6
\pages 493--496
\crossref{https://doi.org/10.1007/BF01157688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYE1900032}


Linking options:
  • http://mi.mathnet.ru/eng/mz5394
  • http://mi.mathnet.ru/eng/mz/v37/i6/p901

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Egorov, A. A. Prikhod'ko, “Arithmetic theory of brick tilings”, Sb. Math., 189:12 (1998), 1765–1794  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. G. Pokrovskii, “On the cutting of a multidimensional parallelepiped into parallelepipeds”, Russian Math. (Iz. VUZ), 45:10 (2001), 65–68  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021